Femara is getting old
Hello from post radiation! And into hormone therapy. The main theory about hormone therapy is that the tumor was fed by estrogen. So there are three drugs now that interfere with the body’s natural estrogen production. Femara is a drug especially for post menopausal women. The side effects are now reducing my ability to walk as it somehow has joint pain as a side effect. What I feel like is a very old woman! And I cannot sleep well because of the aching.
This is all in contrast to a week ago when I was walking for at least 35 minutes at a good pace on the treadmill and then stretching and exercising for another 30 minutes or more. I felt like my body was waking up! And feeling good. I was not eating as much and being able to look ahead to traveling a bit with excitement.
Now I couldn’t face getting on the plane with a smile! But more with a companion to be sure I can make it to the plane!
So after reading the literature on the web and doing some muscle testing, I am going to suspend this therapy. My next strategy is to renew my Reiki treatments (I have been slacking off on them for the last week or two) and to find a naturopathic doctor to to into another form of treatment for the prevention of tumor formation. One of the main ways to do this is an iodine regime. I have a friend in Hawaii who also had a small tumor and she declined the chemo and radiation therapies. She has been on a treatment program from her naturopath for the last year or more. I will investigate this.
Right now I feel at more risk of heart failure from not moving, overweight, and my family’s history of heart issues.
I know inside that getting my body back in shape, literally and figure-a tively, is important to my overall health. So I will need to go up against the Oncologist’s protocol and her advice. I understand the protocol but the long term effect of this medication is too risky for me! Oh, I didn’t tell you that this medication also costs $433/month! And I am supposed to take it for 5 years.
As a last note about the radiation …….the skin discoloration on my right chest area is gone except for a little ring around my nipple and this is fading fast. Every once and a while there are twinges of pain that are from the nerves coming back and regenerating (so the Oncologist says). I am fine with this process and for me, with all the Reiki and other support, I have felt this and the Chemo to be positive steps for me.
The hormone therapy does not.
Now the question is: Am I just getting too far away from the cancer? Am I burying the concern of another tumor or a metastasis? Am I being wise?
And on the other hand I do not want my decision to be based out of fear of having cancer but out of caring for the overall health of my body. It is a tough place.
I shall be grappling with this issue for the next days. Thanks for listening!